MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP SUPERIOR CLAVICLE PLATE W/LAT EXTN/6H/LT/105MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP SUPERIOR CLAVICLE PLATE W/LAT EXTN/6H/LT/105MM; PLATE,FIXATION,BONE
Model Number 02.112.091
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent an unknown procedure.While the surgeon was operating on a right clavicle, it was found out near the end of the case that a locking compression plate (lcp) clavicle plate with lateral extension was a left.It was also reported that the surgeon was informed immediately by the sales consultant.It was mentioned that there was no issue on the packaging of labeling.It was improper implant selection.The procedure was successfully completed with no surgical delay.The patient outcome is unknown.This is report 1 for 1 (b)(4).

Brand Name
3.5MM LCP SUPERIOR CLAVICLE PLATE W/LAT EXTN/6H/LT/105MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9156558
Report Number2939274-2019-61197
Device Sequence Number19440527
Product Code HRS
UDI-Device Identifier10886982033239
UDI-Public(01)10886982033239
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111540
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.112.091
Device Catalogue Number02.112.091
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2019
Initial Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR